Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

173 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

My skin is very sensitive in sun

hello.. I have lot of acne problems,, Once I was applying lemon drops on my face .. I did continously for a week before sleeping.. to my surprise I found that there was a kind of black strip formed on my nose.. also skin was wrinkled. Earlier before applying it , my nose was good and fair. now some part of it has become.. can u please provide me a solution. and one more problem is even if I play in hot summer for half an hour I become too dark whereas my friends play for hours and they dont.. and sir I have also sweating problem.. many a times during summer my palms of leg and hand becomes too wet.. it becomes difficult for me to talk. I will be highly grateful if you give a solution for this
Fri, 24 Jun 2011
Report Abuse
Question is related to
Diseases and Conditions ,   ,   ,  
  User's Response
's  Response
HI WITH THE ABOVE SAID HOMOEOPATHIC MENDICINE TAKE 3 DOSES OF SULPHUR 1M OF HOMOEOPATHIC MEDICINE IN MORNING AT AN INTERVAL OF 10 MIN ONCE IN 15 DAYS.
Dermatologist Dr. Gaurav Patel's  Response
hi
u need to take care of ur skin and
better to consult dermatologist
u have sensitive skin as u have allergic reaction which damage ur face after lemon application
acne is common problem and now a day possible to cure
only u have to apply cream regularly
avoid direct sun ,wind,cold exposure
drink more water
avoid oily and spicy food
I find this answer helpful
  User's Response
Dr. Ritu's  Response
Hello,

You may take this Homeopathic remedy for your skin problem. Thuja 30, four times a day. It will help to clear your skin as well as from sweat problem in your hands and feet. Wash your face everytime you come from outside as dust and pollution makes your skin dirty. Wash your face with plain water.

Thanks

Dr. Ritu Sandhu
Homeopathic medical consultant and physician
drritu4179@gmail.com
  User's Response
hi,
dont aply any things on your face without any proper information as skin on face is very sensitive.skin sensitivity varies from person to person.lemon containt citric acid so it affects your face.according to ayurveda you have pittaj body means extreem heat in body. Take mahamangisthadi kashay 2 tsf twice daily with water. gandharve haritaki tab 2 tab at bed time.arogyavedhini 2tab twice daily after food. check your bowel habit. it should be reguler. avoid spicy food, junk food. dont aplly any cream or oily soap. wash face 4 times a day. eat frsh fruits and vegetabls as iy covers your vitamin dificiency. For more information contact me on dr.shilpa.benade@gmail.com. phn no 9850866685
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I developed red raised bumps up & down my arms after sitting in the sun at my son s soccer game a week ago. I have never had an issue with sun exposure. I have always tanned easily. The hives like bumps didnt go away throughout the week nor did they itch, however, my other son had a game today & they have gotten worse after being in the sun. I was taking Hydroxizine for about 2 weeks prior to the first game but I quit taking it 5 days ago. I wasn t sure if that medicine had anything to do with it. I also take Neurontin, Cymbalta & Topamax, however I have been taking these medicines for over 2 years & have never had this kind of reaction while being in the sun. Any ideas?

doctor1 MD

I have been on Eliquist for two months or a blood clot. I was in the sun and now have a rash on my face. Did Eliquist contribute to this sun sensitivity? When a blood clot is dissolving is there a stinging feeling in the leg or any sensations of slight localized pain?

doctor1 MD

good morng.... age:19 yrs, height:5.4inches, weight: 43 kg Q: I have the skin problem, skin tanning and sun burn...frm last few months...my skin tone was totally changed...it becom much darker n less sensitive ...so plz consult mi ..to get my original skin tone back... than you

Recent questions on  Acneiform eruptions

doctor1 MD

I have a rash on my breasts. I m worried it might be scabies but I m not sure because I ve never had scabies before. It kinda looks like pimples and then other parts look like little blackheads. I tried doing extractions on the little spots that look like blackheads but I m worries that s what cause the cut/ pimple spots. I can t get into my doctor for a week should I go to the emergency room to get treated quicker?

doctor1 MD

Hi . I need your help badly. Ive never had an acne and never had alergies to foods for the last 26 yrs. Ive been using dermovate as spot treatments for pimples for 1 yr.but i stopped as ive found out its really potent and can cause acne. Been pimple free for 6 months until i noticed small red bumps growing on my face. Started using dermovate again as spot treatment. And things got worse. Red bumps were out of control. There are nights when i dont have them but wake up having too many. I went to a dr. She said its small pimples.and gave me pimple gel and toner. It was really really bad. It got too red.and it didnt lessen the bumps. I went to another dr. She said its allergies.but to what?? I nevrer had allergies on food or anything before. She gave me momate cream. It did wonders.as bumps dried up. But it keeps on resurfacing again making me more vulnerable to momate as i keep on using it everytime i get those small red bumps. Ive been using it for 5 months now.just days ago i finally decided to discontinue it as i dont want to be dependent on it because its a steroid. Face is still red now with tiny red bumps all over.when u squeeze it theres no pus its just like a clear liquid coming out of it plus they are really all over my face. Pls help i dont know what tbey really are.i tried eating healthy foods veggies and fruits but nothing has changed.Im really depressed having these bumps and there are days that i cry because of it. Pls help.

doctor1 MD

I am 22 yrs old, I took i-pill three times in last 3 months , while I was not sure even if I required it or not..
but since I was afraid of getting into trouble , I had to..
but now I am having irregular periods, my face is filled with acne, and I have gained about 10kgs in last 4-5 months (after taking the pills)..can you please explain the reasons, and what should I do now?

doctor1 MD

Hello,I am a 26 year old woman who has recently found out I am about 4-5 weeks pregnant. I want a child in the future, however at this time in my life I cannot properly care for a child and have decided to seek an abortion. I have a few health concerns I would like to answer before the procedure, thank you. I have a strong fear of infertility after the abortion for three reasons:     1. I was prescribed Spironolactone when I was 16-21 years old which made me have extremely heavy periods for 7-9 days at a time every two weeks. Essentially I was having a heavy flow period every two weeks for five years. The reason I did not stop taking the medication sooner was because it completely cleared up my terrible skin acne. My ex-Kansas-doctor said that the constant bleeding was simply a common side effect. I could either have clear skin and constant periods or bad cystic acne, take it or leave it. But since that time I have always harbored a secret fear that those five years of excessive periods combined with the fact that women only have a certain number of eggs might make me infertile later in life. (I should also mention that I have been having heavy periods since I was 10 years old consistently, every week until now.) 2. When I moved to New York City I saw my first gynecologist and at their insistence began taking Ortho-Tri-Cyclen Lo at the age of 22 because of the cysts they spotted very clearly on my ovaries. They checked the cysts often and I was upgraded to different birth controls, until what I am currently on which is the older brand name Orto-Tri-Cylen. I have no cysts now, however at my last ultrasound they could still see where they had been. (I feel I should also mention that my sister suffers from more painful ovarian cysts, as has my mother, grandmother, and other female relatives. However I did not know this information until recently.) 3. Due to acne related reasons I resumed taking Spironolactone again at the age of 25, however this time in combination with Ortho-Tri-Cyclen with which I have had no excessive periods or complications. I was surprised to learn that these medications are commonly taken together, this information withheld from me because my Kansas dermatologist does not believe women should be allowed to take birth control. Any advice would be much appreciated, even if it is just a referral to a specific clinic, phone number, or website. Thank you very much for you time, I truly appreciate any information you may have to offer. Sincerely, Rose

doctor1 MD

My face has broke out looks a little like pimples . My scalpe is very dry and itches.

doctor1 MD

What does Anthralin do for Alopecia Barbae. I have Barbae on 3spots each 1 X 0.5 inch. happened all within 2 months. I tried Kenalog, and topical steroid cream, not much difference i see. it s been only 1 injection and 1 month of topical steroid...

doctor1 MD

I use olay total effects cleanser, day cream and night cream regularly. Very often painfull red bumps and itching are developing on my face. Please suggest a solution. I am presently 36 years old.